# SDR IXXA20251019001

- Difficulty date: October 19, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 86,014 hours, 157,781 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175T20014
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED PANEL ON RIGHT SIDE OF VERTICAL STAB DELAMINTED AT FSS.295
